# SDR MWEA050096

- Difficulty date: September 1, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 49,467 hours, 44,583 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Corroded
- Location: Gear Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR DOOR EDGES AND AROUND 3 RIVETS HAVE SURFACE CORROSION AND A LARGE AMOUNT OF BARE METAL IS SHOWING.  FABRICATED AND INSTALLED REPAIR DOUBLER.
